Notes on effective descent and projectivity in quasivarieties of universal algebras

Ana Helena Roque

We present sufficient conditions under which effective descent morphisms in a quasivariety of universal algebras are the same as regular epimorphisms and examples for which they are the same as regular epimorphisms satisfying projectivity.

Keywords: effective descent, projectivity, quasivariety

2000 MSC: 18C10, 18A20, 08C15, 08B30

Theory and Applications of Categories, Vol. 21, 2008, No. 9, pp 172-181.

TAC Home